MathSciNet Relay Station
MathSciNet bibliographic data
MR1348044 05C30 (05C40)
Duijvestijn, A. J. W. The number of polyhedral ($3$-connected planar) graphs. Math. Comp. 65 (1996), no. 215, 1289–1293.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement